# SDR FDEA200906232245

- Difficulty date: June 23, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- Aircraft time: 40,972 hours, 30,658 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554754158
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 EA OEM HOLES AT RIVET HOLES BETWEEN BS 610 - 600 STR 3L. CUT-OUT DAMAGED AREA (INNER SKIN) DIM: 3.2500" X 1" AND 2.7500" X 1", FAB NEW FILLER FOM 2024T3 .040, PO NR 9008328, DIM: 3.2500" X 1" AND 2.7500" X 1", HFEC AREA WITH NO DEFECT NOTED,   TREATED, PRIMED AND INSTALLED ALL IAW NR 7-5310-126827.
